# SDR AWXA9700093

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NUMBER 2 PACK OVERHEAT, CABIN FILLED WITH BURNING SMELL.  SMELL WENT AWAY AS TEMPERATURE DECREASED.  RAN NR 2 PACK FOR 10 MINUTES AT DIFFERENT SETTINGS WITHOUT FAULT.
